Full Text: PDF
Received September 28, 2019; Accepted April 28, 2020; Published May 14, 2020
Abstract. A weighted integral identity of Simpson-like type is investigated. Based on this identity, some estimation-type results related to the weighted Simpson-like type integral inequalities for the first-order differentiable functions are obtained. These results are then applied to some error estimates for random variable, special means of real numbers, and two special functions including modified Bessel function and q-digamma function, respectively.
How to Cite this Article:
Ting Zhu, Peipei Wang, Tingsong Du, Some estimates on the weighted Simpson-like type integral inequalities and their applications, Journal of Nonlinear Functional Analysis, Vol. 2020 (2020), Article ID 17, pp. 1-22.